zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Analytical solution of a fractional diffusion equation by variational iteration method. (English) Zbl 1165.35398
Summary: In the present paper the Analytical approximate solution of a fractional diffusion equation is deduced with the help of powerful Variational Iteration method. By using an initial value, the explicit solutions of the equation for different cases have been derived, which accelerate the rapid convergence of the series solution. The present method performs extremely well in terms of efficiency and simplicity. Numerical results for different particular cases of the problem are presented graphically.
35K57Reaction-diffusion equations
26A33Fractional derivatives and integrals (real functions)
35A35Theoretical approximation to solutions of PDE
35C05Solutions of PDE in closed form
65M99Numerical methods for IVP of PDE
[1]Oldham, K. B.; Spanier, J.: The fractional calculus, (1974)
[2]Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (2003)
[3]Podlubry, J.: Fractional differential equations, (1999)
[4]Diethelm, K.; Ford, N. J.: Analysis of fractional differential equations, J. math. Anal. appl. 265, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[5]Diethelm, K.: An algorithm for the numerical solutions of differential equations of fractional order, Elec. trans. Numer. 5, 1-6 (1997) · Zbl 0890.65071 · doi:emis:journals/ETNA/vol.5.1997/pp1-6.dir/pp1-6.html
[6]He, J. H.: Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. methods appl. Mech. engrg. 167, 57-68 (1998) · Zbl 0942.76077 · doi:10.1016/S0045-7825(98)00108-X
[7]He, J. H.: Approximate solution of nonlinear differential equations with convolution product nonlinearities, Comput. methods appl. Mech. engrg. 167, 69-73 (1998) · Zbl 0932.65143 · doi:10.1016/S0045-7825(98)00109-1
[8]He, J. H.: Variational iteration method – a kind of nonlinear analytical technique: some examples, Internat. J. Nonlinear mech. 34, 699-708 (1999)
[9]He, J. H.: Variational iteration method for autonomous ordinary differential systems, Appl. math. Comput. 114, 115-123 (2000) · Zbl 1027.34009 · doi:10.1016/S0096-3003(99)00104-6
[10]He, J. H.: Some asymptotic methods for strongly nonlinear equations, Internat. J. Modern phys. B 20, 1141-1191 (2006) · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[11]Shawagfeh, N. T.: Analytical approximate solutions for nonlinear fractional differential equations, Appl. math. Comput. 131, 517-529 (2002) · Zbl 1029.34003 · doi:10.1016/S0096-3003(01)00167-9
[12]K. Diethelm, N.J. Ford, The numerical solutions of linear and nonlinear Fractional differential equations involving Fractional derivatives of several orders, Numerical Analysis Report, V.379, Manchester Centre for Computational Math., England, 2001
[13]Momani, S.; Odibat, Z.: Numerical comparison of methods for solving linear differential equations of fractional order, Chaos solutions fractals 31, 1248-1255 (2007) · Zbl 1137.65450 · doi:10.1016/j.chaos.2005.10.068
[14]Ray, S. Saha; Bera, R. K.: Analytical solution of a fractional diffusion equation by Adomian decomposition method, Appl. math. Comput. 174, 329-336 (2006) · Zbl 1089.65108 · doi:10.1016/j.amc.2005.04.082